MAUDE Adverse Event Report: ALCON RESEARCH, LLC - ALCON PRECISION DEVICE SINGLE PIECE ULTRAFLOW SERIES; CATHETER, IRRIGATION

ALCON RESEARCH, LLC - ALCON PRECISION DEVICE SINGLE PIECE ULTRAFLOW SERIES; CATHETER, IRRIGATION
Catalog Number 8065817001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that an ophthalmic irrigation/aspiration tip was broken.Procedure details were not provided.No impact to the patient.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in sections h.6 and h.10.The tip was not returned for evaluation.Specific product identifiers (lot number, batch number, and/or serial number) were not provided and could not be determined at this time.However, all device history records are reviewed prior to product release to ensure the product was manufactured in compliance with the device master record and meets release criteria.A review for complaints reported against this lot/batch/serial number cannot be performed as the lot/batch/serial number is unknown.The lot/batch/serial is unknown; therefore, a service history review cannot be performed.The root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
SINGLE PIECE ULTRAFLOW SERIES
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14796458
Report Number2523835-2022-00232
Device Sequence Number14663436
Product Code GBX
UDI-Device Identifier00380658170011
UDI-Public00380658170011
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K910245
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065817001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2022
Supplement Date Received by Manufacturer07/20/2022
09/07/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date08/18/2022
10/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ULTRAFLOW II I/A HANDPIECE
Patient SexUnknown